Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
spirit69

accutane...what happened?

Recommended Posts

Did any of you, who are currently taking accutane or finished with the treatment, experience worsening of the skin problems from the accutane?

My skin just looks so much worse now...

No zits...just scars (indented ones).

I only had one chicken pock scar when I started accutane...now I have about 20!!!

What the hell is that all about? I didn't even break out that much and I was so proud that I didn't pick at anything!

Anyone out there with similar results? I'm so disappointed and let down. :evil:

Share this post


Link to post
Share on other sites

hmm...very strange....could it be that the scars were already there, but they were covered with zits?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×